I went to my "Intensive Insulin Therapy" training today. I learned how to give myself appropriate amounts of insulin for meals and for corrections. They also started increasing my long-acting insulin dose, and told me it'll probably be increased a few more times. I'll talk about this more later, but I'm afraid I need to keep my computer session short.
There's been a lot I've wanted to write about, but being on the computer for too long hurts my eyes... which may be partly related to my insulin therapy! Weird!
Having high blood sugar for an extended period of time makes your lenses bloat, and starting medication for diabetes brings your blood sugar and that bloating down. This can cause temporary vision changes. Sometimes that means blurry vision, but it is rumored to have occasionally improved vision!
How bizarre is that?
Personally, I'm far-sighted and sometimes get eye strain after reading or sitting too closely to a computer screen for a very, very long time. Right now, that eye strain is happening more easily than usual. I've been having to lower the resolution on my computers to use them comfortably. I even picked up a bookmark style magnifying glass in case it starts becoming tough to focus at work. Man, it makes me feel old!
What's next? Seriously! The past week and a half as been one of the most life changing times of my life.